# SDR F3LA200300180

- Difficulty date: December 19, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N311FL
- Make and model: Boeing 737-3S1
- Aircraft serial: 24856
- Aircraft time: 40,316 hours, 24,360 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spindle
- Part number: 6546481113
- Part serial: 4956
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REPORTED EXCESSIVE PLAY AND WEAR IN RT OB NR 8 FLAP CARRIAGE SPINDLE.  REPLACED SPINDLE, SPINDLE BEARING AND BUSHINGS AND FLAP SADDLE.
